# SDR UPS05443770

- Difficulty date: January 6, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1372, BETWEEN STR 22 - 23R, FRAME I/B CHORD O/B FACE FOUND CRACK.  M/D FRAME I/B CHORD REPAIRED AT BS 1372 BETWEEN S-22R AND S-23R AS PER RS 53-62-35246 AND ENGINEERING FILE NUMBER 747-53-20208.
